Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kevo

Calarvis not working!

hello evreyone,

I am on my fourth month with claravis (two 40mg pills a day) and my skin is still not clear. I probably have like 11 things over my face and ears. I have the little white heads, those thick volcanos way under the skin, and a couple bloody ones that bleed without me touching them. why is it not clear yet?

I've seen peoples journals and by the fourth month they look like they never had bad acne. But I have bad acne and a bunch of red deep scars all over my face. I use pyratine-6 to get rid of the redness.

I was also wondering if anyone else had back problems while on it? I am 5'11" and weigh 148-150 depending on the day. I am in pretty good shape from working out and running but when I lay down or lean over a sharp pain shoots up my spine. and I feel more tired than ever.

I feel like I'm pessimistic but I thought this stuff would clear me up but it is just as bad as it was before I started.

Could it be the brand name? I think Claravis is generic so should I try Accutane for the last month?

thank you all very much

Share this post


Link to post
Share on other sites

claravis does work, im on it right now, and im the same weight,same height, and dose as you. my face is doing pretty good, and im pretty sure my face will be almost clear by the end of month 4th, im in the middle of month 3 right now. People just react differently to it. Some people clear in first month, 2nd month, or 5th month. just wanted to say claravis DOES WORKS.

Share this post


Link to post
Share on other sites

Some people don't clear until the very last month they're on the drug. Also, some people have to go longer than the normal six months before clearing up and stopping the drug. Did you get any initial breakout while on it?

Back issues are normal on Tane. I think fish oil pills can help with joint pain.

P.S. Does Pyratine-6 work for redness?

Share this post


Link to post
Share on other sites

I did get the initial break out, it wasn't good.

Pyratine-6 is good for redness. About two weeks later after using it the redness cut down a good bit. The only bad thing about it is the price. 95 bucks at www.mdskinshop.com

It sounds like there is hope for me, which is good to hear.

thank you very much

Share this post


Link to post
Share on other sites

The fact that you got an initial breakout shows the drug is purging the skin. As much as the IB sucks, it's generally a sign that the drug is doing something. Not everyone gets one, though.

Share this post


Link to post
Share on other sites

Don't fret just keep trucking on. My friend is a nurse and said that most peoples skin does not clear till they are done with their course. In my 2nd month my skin was super clear and now I am into my 6th month and I have small pimples on my cheeks, forehead and jawline so it differs with everyone. Just stay positive

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×